| Model Number |
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when tensioning the sutures.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
Event or Problem Description
On 3/30/2022, it was reported by a sales representative via email that an ar-3632sp self-punching fibertak anchor pulled out when surgeon slowly pulled on the sutures to set the anchor.This was discovered during a remplissage procedure on (b)(6) 2022.A different anchor was used to complete the procedure.No further issues has been reported.